276°
Posted 20 hours ago

Beechams Cold & Flu Liquid, Cough, Pain, & Congestion Relief Medicine, All in One Liquid, 160ml

£9.9£99Clearance
ZTS2023's avatar
Shared by
ZTS2023
Joined in 2023
82
63

About this deal

Other ingredients Sorbitol 70% (crystallising, E 420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E 110), patent blue V (E 131), water. Lemsip Max Cold And Flu Blackcurrant Sachets provide fast relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature. Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of their doctor regarding its use.

Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh, sore throat and a chesty, productive cough. Beechams all in one liquid helps relieve the symptoms of the common cold, flu and chesty coughs, such as a headache, aches and pains, blocked nose and sore throat. You should note that should your use mean that your items cannot be resold, this reduction may be 100%.SUGAR FREE – If you’re looking for a cough syrup that doesn’t contain sugar, then Covonia is the right product for you! Beechams All In One liquid is used for the short term relief of the symptoms of colds, chills and flu with chesty coughs. Lactose, microcrystalline cellulose, maize starch, stearic acid, colloidal anhydrous silica, purified talc, povidone, potassium sorbate [E 202], hypromellose, titanium dioxide (E 171) and polyethylene glycol. Strepsils Original Lozenges which contain a combination of two important antiseptics to help fight the bacterial throat infections that can cause sore throats and mouth infections. Management of patients who present with serious hepatic dysfunction beyond 24h from ingestion should be discussed with the NPIS or a liver unit.

Active ingredients: Each 20 ml dose contains paracetamol 500 mg, guaifenesin 200 mg, phenylephrine hydrochloride 10mg. Finally, Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses. Liquid also contains: Sorbitol, Glycerol, Ethyl Alcohol, Propylene Glycol, Sodium Cyclamate, Acessulfame K, Sodium Citrate, Xantham Gum, Citric Acid Monohydrate, Coughsweet Flavour, Colours (Sunset Yellow E110) Patent Blue V (E131) and Water. Dr Roger Henderson Dr Roger Henderson is a Senior GP, national medical columnist and UK medical director for LIVA HealthcareHe appears regularly on television and radio and has written multiple books.The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. DO NOT TAKE with any other flu, cold, decongestant products, or cough suppressants, and do not drink alcohol. Paracetamol is a painkiller that can relieve a headache and mild to moderate aches and pains associated with colds and flu.

Asda Great Deal

Free UK shipping. 15 day free returns.
Community Updates
*So you can easily identify outgoing links on our site, we've marked them with an "*" symbol. Links on our site are monetised, but this never affects which deals get posted. Find more info in our FAQs and About Us page.
New Comment